Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 166, NWS Kansas City, MO

October 9, 2014Cass County, Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this river flood warning at Oct 9, 2014, 9:49 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Oct 10, 2014, 10:16 AM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Oct 9, 2014, 9:49 AM CDT (14:49 UTC)
In effect from
Oct 10, 2014, 10:16 AM CDT
Expired
Oct 12, 2014, 7:55 AM CDT
In force
46 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, MO, Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 18.42 ft at Oct 10, 2014, 2:00 PM CDT.

actionminormoderate10152010/0910/1010/1110/1210/13
Action stage
15 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WGUS43 KEAX 091449
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
949 AM CDT THU OCT 9 2014
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

.Several rounds of showers and thunderstorms will affect the region
through Friday. Rainfall amounts during this period will likely
range from 2 to 3 inches.  Rainfall of this magnitude will cause
flooding across area rivers and creeks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-101449-
/O.NEW.KEAX.FL.W.0166.141010T1516Z-141012T1255Z/
/BLRM7.1.ER.141010T1516Z.141011T0000Z.141011T1255Z.UU/
949 AM CDT THU OCT 9 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Big Creek at Blairstown.
* from Friday morning to Sunday morning.
* At  9:00 AM Thursday the stage was 8.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 21.6 feet by Friday evening. The river 
  will fall below flood stage by Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20    8.0   Thu 09 AM   21.6 Friday evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
2 follow-up statements
712 
WGUS83 KEAX 100131
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
831 PM CDT THU OCT 9 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Lamine River near Otterville affecting Cooper County.

  Petite Saline Creek near Boonville affecting Cooper County.

  Stranger Creek at Easton affecting Atchison and Leavenworth 
  Counties.

  Wakenda Creek at Carrollton affecting Carroll County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-110131-
/O.CON.KEAX.FL.W.0166.141010T1516Z-141012T1255Z/
/BLRM7.1.ER.141010T1516Z.141011T0000Z.141011T1255Z.UU/
831 PM CDT THU OCT 9 2014

The Flood Warning continues for
  The Big Creek at Blairstown.
* from Friday morning to Sunday morning.
* At  8:00 PM Thursday the stage was 10.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 21.6 feet by Friday evening. The river 
  will fall below flood stage by Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   10.8   Thu 08 PM   21.6 Friday evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

$$

MOC101-159-110131-
/O.EXT.KEAX.FL.W.0162.141010T0449Z-141012T1644Z/
/VLYM7.2.ER.141010T0449Z.141011T0000Z.141011T1644Z.NO/
831 PM CDT THU OCT 9 2014

The Flood Warning continues for
  The Blackwater River at Valley City.
* from this evening to Sunday morning.
* At  8:00 PM Thursday the stage was 20.4 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 26.5 feet by Friday evening. The river will fall below 
  flood stage by late Saturday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   20.4   Thu 08 PM   26.5 Friday evening
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

$$

MOC053-195-110131-
/O.EXT.KEAX.FL.W.0163.141010T0936Z-141014T2123Z/
/BLVM7.1.ER.141010T0936Z.141012T1800Z.141013T2123Z.NO/
831 PM CDT THU OCT 9 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from late tonight to Tuesday afternoon.
* At  7:45 PM Thursday the stage was 20.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 28.0 feet by early Sunday afternoon. The river will 
  fall below flood stage by Monday afternoon.
* At 29.0 feet...Livestock in pastures along the river may be 
  endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   20.4   Thu 08 PM   28.0 early Sunday afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

$$

MOC053-110131-
/O.EXT.KEAX.FL.W.0164.141010T1600Z-141012T0251Z/
/OTTM7.1.ER.141010T1600Z.141011T0000Z.141011T0251Z.NO/
831 PM CDT THU OCT 9 2014

The Flood Warning continues for
  The Lamine River near Otterville.
* from Friday morning to Saturday evening.
* At  8:15 PM Thursday the stage was 5.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 16.0 feet by Friday evening. The river 
  will fall below flood stage by Friday before midnight.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15    5.2   Thu 08 PM   16.0 Friday evening
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

$$

MOC053-110131-
/O.EXT.KEAX.FL.W.0165.141010T0643Z-141012T1450Z/
/BONM7.2.ER.141010T0643Z.141011T0000Z.141011T1450Z.UU/
831 PM CDT THU OCT 9 2014

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* from late tonight to Sunday morning.
* At  7:30 PM Thursday the stage was 10.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 20.0 feet by Friday evening. The river 
  will fall below flood stage by late Saturday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   10.9   Thu 07 PM   20.0 Friday evening
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

$$

KSC005-103-110130-
/O.EXT.KEAX.FL.W.0160.000000T0000Z-141011T0406Z/
/ESTK1.2.ER.141009T1903Z.141009T2202Z.141010T0406Z.NO/
831 PM CDT THU OCT 9 2014

The Flood Warning continues for
  The Stranger Creek at Easton.
* until Friday evening.
* At  5:02 PM Thursday the stage was 18.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* At 18.0 feet...1st street in easton and 231st street north and 
  south of easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of easton.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Stranger Creek
  Easton          17   18.6   Thu 05 PM   16.5 early Friday morning
     
&&
  
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511

$$

MOC033-110130-
/O.EXT.KEAX.FL.W.0167.141010T0742Z-141012T1221Z/
/CAXM7.1.ER.141010T0742Z.141010T1800Z.141011T1221Z.UU/
831 PM CDT THU OCT 9 2014

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* from late tonight to Sunday morning.
* At  8:00 PM Thursday the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 17.0 feet by early Friday afternoon. The 
  river will fall below flood stage by Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   14.8   Thu 08 PM   17.0 early Friday afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

$$
290 
WGUS83 KEAX 101516
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1016 AM CDT FRI OCT 10 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

  Lamine River near Otterville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Petite Saline Creek near Boonville affecting Cooper County.

  Stranger Creek at Easton affecting Atchison and Leavenworth 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-101546-
/O.CAN.KEAX.FL.W.0166.000000T0000Z-141012T1255Z/
/BLRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1016 AM CDT FRI OCT 10 2014

The Flood Warning is cancelled for
  The Big Creek at Blairstown.
* At 10:00 AM Friday the stage was 17.9 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  19.5 feet early Saturday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   17.9   Fri 10 AM   19.5 early Saturday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-111516-
/O.EXT.KEAX.FL.W.0162.000000T0000Z-141012T0837Z/
/VLYM7.1.ER.141010T0508Z.141011T0000Z.141011T0837Z.NO/
1016 AM CDT FRI OCT 10 2014

The Flood Warning continues for
  The Blackwater River at Valley City.
* until late Saturday night.
* At  9:00 AM Friday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.3 feet by this
  evening. The river will fall below flood stage Saturday morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   22.7   Fri 09 AM   23.3 this evening
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-111516-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-141012T2046Z/
/BLVM7.1.ER.141010T1036Z.141011T0600Z.141011T2046Z.NO/
1016 AM CDT FRI OCT 10 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Sunday afternoon.
* At  9:45 AM Friday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.3 feet by 
  early Saturday morning. The river will fall below flood stage 
  Saturday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   24.5   Fri 10 AM   25.3 early Saturday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-101546-
/O.CAN.KEAX.FL.W.0164.000000T0000Z-141012T0320Z/
/OTTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1016 AM CDT FRI OCT 10 2014

The Flood Warning is cancelled for
  The Lamine River near Otterville.
* At  9:15 AM Friday the stage was 9.5 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  11.8 feet this evening.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15    9.5   Fri 09 AM   11.8 this evening
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

MOC053-111516-
/O.EXT.KEAX.FL.W.0165.000000T0000Z-141012T0936Z/
/BONM7.1.ER.141010T0626Z.141011T0000Z.141011T0936Z.UU/
1016 AM CDT FRI OCT 10 2014

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until late Saturday night.
* At  9:30 AM Friday the stage was 17.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.4 feet by this
  evening. The river will fall below flood stage Saturday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   17.1   Fri 09 AM   17.4 this evening
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

KSC005-103-111516-
/O.EXT.KEAX.FL.W.0160.000000T0000Z-141011T2254Z/
/ESTK1.2.ER.141009T1903Z.141010T0330Z.141010T2254Z.NO/
1016 AM CDT FRI OCT 10 2014

The Flood Warning continues for
  The Stranger Creek at Easton.
* until Saturday afternoon.
* At 10:30 PM Thursday the stage was 19.4 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 19.5 feet...Highway 192 just east of easton is closed due to 
  swift current of water over the road.
* At 18.0 feet...1st street in easton and 231st street north and 
  south of easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of easton.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Stranger Creek
  Easton          17   19.4   Thu 10 PM   17.9 this afternoon
     
&&
  
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511

  

$$

MOC033-101546-
/O.CAN.KEAX.FL.W.0167.000000T0000Z-141012T0600Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1016 AM CDT FRI OCT 10 2014

The Flood Warning is cancelled for
  The Wakenda Creek at Carrollton.
* At 10:00 AM Friday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  15.4 feet this afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   15.3   Fri 10 AM   15.4 this afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 9, 6:54 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Oct 9, 6:54 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
654 AM CDT Thu Oct 9 2014

.DISCUSSION...
Issued at 508 AM CDT THU OCT 9 2014

Heavy rain event is ongoing across the northern part of the forecast
area. These thunderstorms are being driven by a very moist air mass
moving northward out of the Southern Plains. Precipitable water
values with this system are approaching 1.5 to 1.75 inches in the
atmosphere. This will bring ample ingredients for a heavy rain event
to continue through the rest of Thursday, and into Friday. Ongoing
thunderstorms are moving across Northern Missouri, but with time this
corridor of rain will push south as a surface ridge moves across the
Northern Plains with drier air, eventually bringing less rain to far
Northern Missouri, and more toward southern Missouri. The low level
jet will eventually become more veered with time, causing the storm
activity to be more centered over the Interstate 70 corridor and
points south through the day on Thursday. But in the meantime expect
moderate to heavy rain to persist area-wide through at least the mid
day to early afternoon. The severe weather threat appears to be on
the wane as current values of MU CAPE appear to be around 1000 J/KG
with effective shear values of around 35 kts. Expect the moderate to
heavy rain to persist through the rest of today, and last into the
early morning hours on Friday, before the main axis of precip moves
south of the area.

By mid day on Saturday most of the forecast area will be dry, with
perhaps the exception of the far southern row of counties. The next
batch of rain could move into the area as early as Sunday evening as
another deep mid level trough pushes into the area. Prior to the
trough moving in the atmosphere will likely be primed with another
batch of warm/moist air, which will bring enough fuel for another
round of heavy rain. At this time it appears that the heaviest rain
could miss the area to the south, but changes in the track and timing
could occur. All in all, through the next several days (including the
ongoing heavy rain event) much of the area could see upward of 1-3
inches, with some locations receiving as much as 5+ inches of rain.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 654 AM CDT THU OCT 9 2014

Long duration aviation restrictions expected at area terminals today
with several rounds of shwrs and storms anticipated right through
tonight. Right now...main resections appear to reside in the MVFR
category...however heavy downpours will be capable of temporary IFR
restrictions through the period. Initial activity current seen on
radar should begin to head east this morning...with a temporary lull
expected from late morning through mid-afternoon. With a fair amount
of insatiability present...isolated storms will remain possible
through the day however...and thus have elected to maintain the VCTS
mention. By this evening...next round of shwrs/storms expected to
move in to the area as the remnant moisture associated with Tropical
Storm Simon approaches. This will lead to a gradual decrease in
already poor flight categories through the overnight hrs. Winds
through the period will remain from the east and northeast between
8-13 kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLOOD WATCH through Friday evening FOR KSZ025-057-060-102>105.

MO...FLOOD WATCH through Friday evening FOR MOZ012>014-020>023-
     028>033-037>040-043>046-053-054.

&&

DISCUSSION...Leighton
AVIATION...32
Hazardous weather outlook, Oct 9, 5:39 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 AM CDT THU OCT 9 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
539 AM CDT THU OCT 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY AND
 TONIGHT. ALTHOUGH NO SEVERE WEATHER IS EXPECTED...STORMS WILL BE
 CAPABLE OF HEAVY RAINFALL AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 SHOWERS AND STORMS WILL CONTINUE ACROSS THE AREA ON FRIDAY. WITH
 HIGH LEVELS OF ATMOSPHERIC MOISTURE IN PLACE...STORMS WILL AGAIN BE
 CAPABLE OF HEAVY RAIN AND POSSIBLE FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 10:30 PM CDTSpecial Weather StatementEAXCooper, Pettis30 min
Oct 9, 12:19 AM CDTSpecial Weather StatementEAXHarrison41 min
Oct 9, 1:55 AM CDTAreal Flood AdvisoryEAXPlatte4 hr
Oct 9, 5:57 AM CDTAreal Flood AdvisoryEAXBuchanan, Clay, Clinton, Platte4 hr
Oct 9, 7:36 AM CDTRiver Flood WarningEAXClay, Ray30 hr
Oct 9, 8:01 AM CDTRiver Flood WarningEAXJohnson, Pettis71 hr
Oct 9, 8:01 AM CDTRiver Flood WarningEAXCooper, Saline5 days
Oct 9, 8:01 AM CDTRiver Flood WarningEAXCooper56 hr
Oct 9, 8:01 AM CDTRiver Flood WarningEAXCooper69 hr
Oct 9, 9:52 AM CDTAreal Flood WarningEAXBuchanan, Clay, Clinton, Platte9 hr
Oct 9, 2:01 PM CDTRiver Flood WarningEAXCarroll62 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.